# SDR AALA200803114

- Difficulty date: December 15, 2008
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 59,101 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ORD INFLIGHT - CREW REPORTED PRIMARY PRESSURIZATION CONTROLLER FAILED TO KEEP CABIN ALTITUDE.  SWITCHED TO STANDBY CONTROLLER AND TRANSFER LOCKOUT AND STANDBY ON BLUE LIGHTS CAME ON.  CABIN ALTITUDE WENT TO NORMAL. CREW REQUESTED RAPID DESCENT FROM FL350 TO FL140.  LANDED ORD WITHOUT INCIDENT.  FOUND PRIMARY/STANDBY SWITCH ON OVERHEAD BAD.  ACTIVE LIGHT FLASHING BETWEEN CONTROLLERS.  REPLACED OVERHEAD PRESSURE PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
